# SDR ASAA2024112054139

- Difficulty date: November 20, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 39,942 hours, 12,478 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A5810454
- Condition: Peeling
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD WET AREA FLOOR PANEL 141A5800-454 HAS PEELING FIBERS. (PARTS RACK). GROUNDED - YES. PREFORMED PERMANT REPAIR TO CABIN FWD WET AREA FLOOR PANEL 141A5800-454 PEELING FIBERS IAW B737-900ER SRM 53-00-50.
